# SDR SWAA2013010911298

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP LOCATED AT BS 727  EXTERNAL FUSELAGE RIGHT SIDE.  REMOVED & REPLACED EMERGENCY LIGHT LOCATED AT BS 727 EXTERNAL FUSELAGE RIGHT SIDE AS PER AMM 33-51-22-962-001 & PERFORMED TEST IS OK.
